Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking valium tablets for bone fracture. Can I take 3 tablet at a time?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
i met an accident and my bone got i am in rest can i use valium tablet. i have overpain can i ate 3 tablet at a time?
Posted Mon, 23 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Thanks for posting your query.

No, please do not take valium tablet without your doctor’s advice.

Your doctor must have prescribed some analgesic for the pain that you have and at times some analgesics can increase the sedative effect of valium and lead to problem.

In case you are having severe pain and you are not getting proper sleep please talk to your treating doctor and take suggestion from him.

He will give some tablets or suggest some alternative ways to reduce your pain.

Normally after any injury particular fracture some pain and discomfort can be there for 2-5 days or more depending upon the site of fracture.

With time and treatment when the swelling subsides the pain also lessens.

I hope this helps and clarifies your concern.

Wishing you him good health and speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor